Alert archive / Nevada / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jul 1, 2010, 2:53 PM PDT. It took effect at Jul 2, 2010, 11:00 AM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 1, 2010, 2:53 PM PDT (21:53 UTC)
- In effect from
- Jul 2, 2010, 11:00 AM PDT
- Expired
- Jul 2, 2010, 10:00 PM PDT
- In force
- 11 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
694 WWUS85 KLKN 012153 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 253 PM PDT THU JUL 1 2010 ...RED FLAG WARNING FOR LOW VALUES OF RELATIVE HUMIDITY AND WINDS FOR PORTIONS OF CENTRAL NEVADA REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING...AN ADDITIONAL RED FLAG WARNING FOR 455 AND 457 FOR LOW VALUES OF RELATIVE HUMIDITY AND WINDS HAS BEEN ISSUED FOR FRIDAY...AND IS IN EFFECT FROM 11 AM TO 10 PM PDT FRIDAY... NVZ455-457-020600- /O.NEW.KLKN.FW.W.0002.100702T1800Z-100703T0500Z/ /O.CON.KLKN.FW.W.0001.000000T0000Z-100702T0500Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 253 PM PDT THU JUL 1 2010 ...RED FLAG WARNING FOR LOW VALUES OF RELATIVE HUMIDITY AND WINDS FOR PORTIONS OF CENTRAL NEVADA REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...RED FLAG WARNING FOR LOW VALUES OF RELATIVE HUMIDITY AND WINDS HAS BEEN ISSUED FOR FRIDAY FOR 455 AND 457...AND IS IN EFFECT FROM 11 AM TO 10 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM PDT FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY 457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND EUREKA COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ SZATANEK
5 follow-up statements
430 WWUS85 KLKN 020348 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 848 PM PDT THU JUL 1 2010 NVZ455-457-021200- /O.CAN.KLKN.FW.W.0001.000000T0000Z-100702T0500Z/ /O.CON.KLKN.FW.W.0002.100702T1800Z-100703T0500Z/ WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 848 PM PDT THU JUL 1 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM PDT FRIDAY... ...RED FLAG WARNING IS CANCELLED FOR THIS EVENING... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING FOR THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM PDT FRIDAY. A VERY DRY AIR MASS CONTINUES TO REMAIN IN PLACE ACROSS NORTHERN NEVADA THIS EVENING...RESULTING IN EXTREMELY POOR RH RECOVERY FOR THE OVERNIGHT. RH VALUES REMAIN IN THE SINGLE DIGITS TO LOW TEENS ACROSS FIRE WEATHER ZONES 455 AND 457. HOWEVER...WINDS HAVE DIMINISHED WITH THE SUN SETTING AND ALTHOUGH A FEW LOCALES MAY BRIEFLY COME CLOSE TO RED FLAG CRITERIA...WIDESPREAD CONDITIONS ARE NOT EXPECTED. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. RED FLAG CONDITIONS CONTINUE TO LOOK FAVORABLE FOR FRIDAY AND THE RED FLAG WARNING REMAINS IN EFFECT FOR FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
577 WWUS85 KLKN 021136 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 436 AM PDT FRI JUL 2 2010 NVZ457-021245- /O.CAN.KLKN.FW.W.0002.100702T1800Z-100703T0500Z/ LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 436 AM PDT FRI JUL 2 2010 ...RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN ZONE 457 FOR TODAY AND THIS EVENING CANCELLED... THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES IN ZONE 457 FOR TODAY AND THIS EVENING. RELATIVE HUMIDITIES THIS AFTERNOON IN ZONE 457 WILL RANGE FROM 4 TO 7 PERCENT IN VALLEYS TO 7 TO 10 PERCENT AT HIGHER ELEVATIONS. BUT WINDS WILL NOT BE QUITE AS STRONG AS PREVIOUSLY EXPECTED. WINDS WILL BE OUT OF THE SOUTHWEST..,INCREASING TO 10 TO 20 MPH THIS AFTERNOON...WITH LOCAL GUSTS TO 30 MPH. WINDS WILL DIMINISH AROUND SUNSET. $$ NVZ455-030015- /O.CON.KLKN.FW.W.0002.100702T1800Z-100703T0500Z/ WHITE PINE COUNTY- 436 AM PDT FRI JUL 2 2010 ...RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR ZONE 455 REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM PDT THIS EVENING... A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES REMAINS IN EFFECT FOR ZONE 455 FROM 11 AM THIS MORNING TO 10 PM PDT THIS EVENING. RELATIVE HUMIDITIES THIS AFTERNOON WILL RANGE FROM 4 TO 7 PERCENT IN VALLEYS TO 7 TO 10 PERCENT AT HIGHER ELEVATIONS. SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH LATE THIS MORNING...WITH GUSTS TO 35 MPH THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/ELKO REA
111 WWUS85 KLKN 022149 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 249 PM PDT FRI JUL 2 2010 NVZ455-030500- /O.CON.KLKN.FW.W.0002.000000T0000Z-100703T0500Z/ WHITE PINE COUNTY- 249 PM PDT FRI JUL 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 455... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES: 455 - WHITE PINE COUNTY A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/ELKO SZATANEK
038 WWUS85 KLKN 022253 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 353 PM PDT FRI JUL 2 2010 NVZ455-030500- /O.CON.KLKN.FW.W.0002.000000T0000Z-100703T0500Z/ WHITE PINE COUNTY- 353 PM PDT FRI JUL 2 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 455... 455 - WHITE PINE COUNTY RELATIVE HUMIDITIES THIS AFTERNOON WILL RANGE FROM 3 TO 7 PERCENT IN VALLEYS TO 7 TO 10 PERCENT AT HIGHER ELEVATIONS. EXPECT SOUTHWEST WINDS AT 15 TO 25 MPH...WITH GUSTS TO 40 MPH THIS AFTERNOON. WINDS WILL DIMINISH AFTER SUNSET. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/ELKO SZATANEK
309 WWUS85 KLKN 030455 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 955 PM PDT FRI JUL 2 2010 NVZ455-030600- /O.EXP.KLKN.FW.W.0002.000000T0000Z-100703T0500Z/ WHITE PINE COUNTY- 955 PM PDT FRI JUL 2 2010 ...RED FLAG WARNING WILL EXPIRE AT 10 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 455... THE RED FLAG WARNING FOR FIRE WEATHER ZONE 455 WILL EXPIRE AT 10 PM PDT THIS EVENING. WHILE RELATIVE HUMIDITY REMAINS QUITE LOW...WINDS HAVE DIMINISHED AND EXPLOSIVE FIRE GROWTH CONDITIONS ARE NO LONGER PRESENT. THUS...THE RED FLAG WARNING IS BEING ALLOWED TO EXPIRE AS SCHEDULED. $$ HTTP://WEATHER.GOV/ELKO RCM
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jul 1, 9:26 AM PDT, 5 hours 27 minutes earlier.
Area forecast discussion, Jul 1, 9:26 AM PDT, 5 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 926 AM PDT THU JUL 1 2010 .SYNOPSIS...WARM WEATHER WILL CONTINUE ACROSS THE SILVER STATE THROUGH TODAY. A DRY COLD FRONT WILL MOVE THROUGH THE STATE FRIDAY...BRINGING SLIGHTLY COOLER TEMPERATURES OVER THE WEEKEND...WITH A GRADUAL WARMING TREND EARLY NEXT WEEK. && .UPDATE...ISSUED A RED FLAG WARNING FOR TODAY FOR WHITE PINE COUNTY...NORTHERN NYE AND THE SOUTHERN PORTIONS OF LANDER AND EUREKA. THE RED FLAG WARNING WAS ISSUED FOR LOW VALUES OF RELATIVE HUMIDITY AND WINDS. && .SHORT TERM...TODAY THROUGH FRIDAY. THE BIG PICTURE THIS MORNING SHOWS A STRONG HIGH AT 500MB CENTERED OVER THE CENTRAL U.S....WITH A TROF MOVING ONTO THE WEST COAST. IN NEVADA...FLOW IS SW AHEAD OF THE APPROACHING TROF. FCST CHALLENGES THIS PACKAGE INCLUDE PRECIP CHANCES AND TEMPERATURES FRIDAY AS THE TROUGH AND ASSOCIATED COLD FRONT MOVE THROUGH THE AREA...AND ALSO WINDS IN WHITE PINE COUNTY THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. THE DRYING TREND WILL CONTINUE TODAY...AS THE SOURCE REGION FOR OUR SW FLOW IS A VERY DRY AIR MASS IN THE EASTERN PACIFIC OFF THE CALIFORNIA COAST. PW'S TODAY WILL RANGE FROM 0.40 INCHES NORTH TO 0.20 INCHES SOUTH. ON FRIDAY PW'S WILL RANGE FROM 0.40 TO 0.50 INCHES ALONG THE IDAHO STATE LINE TO 0.20 TO 0.30 INCHES SOUTH. WITH ONLY MARGINAL LI'S AND NO CAPE BOTH TODAY AND FRIDAY...THE ONLY CHANCE FOR PRECIPITATION IN THE SHORT TERM IS ISOLATED SHOWERS ALONG THE IDAHO LINE FRIDAY AFTERNOON WITH COLD FRONT PASSAGE. AFTERNOON TEMPERATURES ON FRIDAY WILL BE 4 TO 8 DEGREES COOLER THAN TODAY ACROSS THE FCST AREA...EXCEPT ONLY AROUND 2 DEGREES COOLER SOUTHEAST IN WHITE PINE AND NORTHERN NYE. WINDS WILL APPROACH ADVISORY CRITERIA IN WHITE PINE COUNTY AGAIN THIS AFTERNOON AND FRIDAY AFTERNOON...AS SUNNY SKIES AND GOOD MIXING WILL BRING MODERATELY STRONG SW WINDS DOWN TO TO THE SURFACE. AS WITH YESTERDAY...HOWEVER...SPEEDS SHOULD STAY BELOW CRITERIA. REA .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. GFS AND ECMWF REMAIN IN OVERALL AGREEMENT AS STRONG TROUGH MOVES THROUGH AT THE START OF THE LONG TERM PERIOD FOLLOWED BY THE GRADUAL DEVELOPMENT OF A FOUR CORNERS RIDGE. EXPECT ANY SHOWERS/T-STORMS TO DISSIPATE BY LATE FRIDAY NIGHT AND MOST CLOUDS TO BE DISSIPATE AS WELL AS VERY DRY AIR MOVES IN WITH TROUGH/FRONT. TROUGH LINGERS THROUGH SATURDAY ON THE GFS...AND INTO SUNDAY ON THE ECMWF...BUT WITH AFOREMENTIONED DRY AIR IN PLACE...EXPECT LITTLE CLOUD COVER AND NO PRECIPITATION. RIDGE SLOWLY BUILDS DURING THE FOLLOWING SEVERAL DAYS...ALLOWING TEMPERATURES TO REBOUND AFTER DROPPING SIGNIFICANTLY SATURDAY. AT THIS POINT EXPECT MAINLY CLEAR SKIES AND NO PRECIPITATION MONDAY AND TUESDAY...WITH MONSOONAL PUSH POSSIBLY BRINGING CLOUDS AND SHOWERS/T-STORMS BY WEDNESDAY AND THURSDAY. RCM && .AVIATION...VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH THE TAF PERIOD. CIGS AND VIS WILL NOT BE ISSUES AS EVEN ISOLATED T-STORMS ARE NOT EXPECTED TODAY...WITH SKIES REMAINING MOSTLY CLEAR. MAIN ISSUE WILL BE GUSTY SOUTH TO SOUTHWEST WINDS THIS AFTERNOON...WITH THE STRONGEST WINDS AT KELY. WINDS AT ALL SITES WILL LIKELY GUST TO ABOVE 20 KNOTS...WITH GREATER THAN 30 KNOTS POSSIBLE AT KELY. WINDS WILL DIMINISH AFTER SUNSET THIS EVENING. RCM && .FIRE WEATHER...EXPECT CLEAR SKIES AND BREEZY CONDITIONS ACROSS NORTHERN AND CENTRAL NEVADA TODAY AND FRIDAY...WITH THE EXCEPTION OF A FEW CLOUDS AND A SPRINKLE OR TWO FAR NORTH NEAR THE IDAHO LINE ON FRIDAY AS A COLD FRONT MOVES THRU. DAYTIME RELATIVE HUMIDITIES WILL BE QUITE LOW...WITH POOR OVERNIGHT RECOVERIES. WINDS WILL BE ESPECIALLY BREEZY OUT OF THE SOUTHWEST THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON IN FIRE WEATHER ZONE 455 AND EXTREME EASTERN ZONE 457...WITH GUSTS TO 40 MPH. TEMPERATURES WILL COOL OFF A FEW DEGREES FRIDAY AND A FEW MORE DEGREES SATURDAY...RESULTING IN AFTERNOON HIGHS ON SATURDAY AND SUNDAY MAINLY AROUND 80 DEGREES. A WARMING TREND WILL BEGIN EARLY NEXT WEEK...WITH THE FIRST CHANCE FOR CONVECTION NEXT WEDNESDAY OR THURSDAY AS MID LEVEL MONSOON MOISTURE BEGINS TO PUSH INTO THE AREA. REA && .PREV DISCUSSION... /ISSUED AT 410 AM / SYNOPSIS...WARM WEATHER WILL CONTINUE ACROSS THE SILVER STATE THROUGH TODAY. A DRY COLD FRONT WILL MOVE THROUGH THE STATE FRIDAY...BRINGING SLIGHTLY COOLER TEMPERATURES OVER THE WEEKEND...WITH A GRADUAL WARMING TREND EARLY NEXT WEEK. SHORT TERM...TODAY THROUGH FRIDAY. THE BIG PICTURE THIS MORNING SHOWS A STRONG HIGH AT 500MB CENTERED OVER THE CENTRAL U.S....WITH A TROF MOVING ONTO THE WEST COAST. IN NEVADA...FLOW IS SW AHEAD OF THE APPROACHING TROF. FCST CHALLENGES THIS PACKAGE INCLUDE PRECIP CHANCES AND TEMPERATURES FRIDAY AS THE TROUGH AND ASSOCIATED COLD FRONT MOVE THROUGH THE AREA...AND ALSO WINDS IN WHITE PINE COUNTY THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON. THE DRYING TREND WILL CONTINUE TODAY...AS THE SOURCE REGION FOR OUR SW FLOW IS A VERY DRY AIR MASS IN THE EASTERN PACIFIC OFF THE CALIFORNIA COAST. PW'S TODAY WILL RANGE FROM 0.40 INCHES NORTH TO 0.20 INCHES SOUTH. ON FRIDAY PW'S WILL RANGE FROM 0.40 TO 0.50 INCHES ALONG THE IDAHO STATE LINE TO 0.20 TO 0.30 INCHES SOUTH. WITH ONLY MARGINAL LI'S AND NO CAPE BOTH TODAY AND FRIDAY...THE ONLY CHANCE FOR PRECIPITATION IN THE SHORT TERM IS ISOLATED SHOWERS ALONG THE IDAHO LINE FRIDAY AFTERNOON WITH COLD FRONT PASSAGE. AFTERNOON TEMPERATURES ON FRIDAY WILL BE 4 TO 8 DEGREES COOLER THAN TODAY ACROSS THE FCST AREA...EXCEPT ONLY AROUND 2 DEGREES COOLER SOUTHEAST IN WHITE PINE AND NORTHERN NYE. WINDS WILL APPROACH ADVISORY CRITERIA IN WHITE PINE COUNTY AGAIN THIS AFTERNOON AND FRIDAY AFTERNOON...AS SUNNY SKIES AND GOOD MIXING WILL BRING MODERATELY STRONG SW WINDS DOWN TO TO THE SURFACE. AS WITH YESTERDAY...HOWEVER...SPEEDS SHOULD STAY BELOW CRITERIA. REA LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. GFS AND ECMWF REMAIN IN OVERALL AGREEMENT AS STRONG TROUGH MOVES THROUGH AT THE START OF THE LONG TERM PERIOD FOLLOWED BY THE GRADUAL DEVELOPMENT OF A FOUR CORNERS RIDGE. EXPECT ANY SHOWERS/T-STORMS TO DISSIPATE BY LATE FRIDAY NIGHT AND MOST CLOUDS TO BE DISSIPATE AS WELL AS VERY DRY AIR MOVES IN WITH TROUGH/FRONT. TROUGH LINGERS THROUGH SATURDAY ON THE GFS...AND INTO SUNDAY ON THE ECMWF...BUT WITH AFOREMENTIONED DRY AIR IN PLACE...EXPECT LITTLE CLOUD COVER AND NO PRECIPITATION. RIDGE SLOWLY BUILDS DURING THE FOLLOWING SEVERAL DAYS...ALLOWING TEMPERATURES TO REBOUND AFTER DROPPING SIGNIFICANTLY SATURDAY. AT THIS POINT EXPECT MAINLY CLEAR SKIES AND NO PRECIPITATION MONDAY AND TUESDAY...WITH MONSOONAL PUSH POSSIBLY BRINGING CLOUDS AND SHOWERS/T-STORMS BY WEDNESDAY AND THURSDAY. RCM AVIATION...VFR CONDITIONS EXPECTED AT ALL TAF SITES THROUGH THE TAF PERIOD. CIGS AND VIS WILL NOT BE ISSUES AS EVEN ISOLATED T-STORMS ARE NOT EXPECTED TODAY...WITH SKIES REMAINING MOSTLY CLEAR. MAIN ISSUE WILL BE GUSTY SOUTH TO SOUTHWEST WINDS THIS AFTERNOON...WITH THE STRONGEST WINDS AT KELY. WINDS AT ALL SITES WILL LIKELY GUST TO ABOVE 20 KNOTS...WITH GREATER THAN 30 KNOTS POSSIBLE AT KELY. WINDS WILL DIMINISH AFTER SUNSET THIS EVENING. RCM FIRE WEATHER...EXPECT CLEAR SKIES AND BREEZY CONDITIONS ACROSS NORTHERN AND CENTRAL NEVADA TODAY AND FRIDAY...WITH THE EXCEPTION OF A FEW CLOUDS AND A SPRINKLE OR TWO FAR NORTH NEAR THE IDAHO LINE ON FRIDAY AS A COLD FRONT MOVES THRU. DAYTIME RELATIVE HUMIDITIES WILL BE QUITE LOW...WITH POOR OVERNIGHT RECOVERIES. WINDS WILL BE ESPECIALLY BREEZY OUT OF THE SOUTHWEST THIS AFTERNOON AND AGAIN FRIDAY AFTERNOON IN FIRE WEATHER ZONE 455 AND EXTREME EASTERN ZONE 457...WITH GUSTS TO 40 MPH. TEMPERATURES WILL COOL OFF A FEW DEGREES FRIDAY AND A FEW MORE DEGREES SATURDAY...RESULTING IN AFTERNOON HIGHS ON SATURDAY AND SUNDAY MAINLY AROUND 80 DEGREES. A WARMING TREND WILL BEGIN EARLY NEXT WEEK...WITH THE FIRST CHANCE FOR CONVECTION NEXT WEDNESDAY OR THURSDAY AS MID LEVEL MONSOON MOISTURE BEGINS TO PUSH INTO THE AREA. REA && .LKN WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 10 PM PDT THIS EVENING FOR NORTHERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY... WHITE PINE COUNTY. && 97/97/97
Hazardous weather outlook, Jul 1, 9:25 AM PDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 925 AM PDT THU JUL 1 2010 NVZ013-035-037-021630- NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 925 AM PDT THU JUL 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...TODAY AND TONIGHT. THE COMBINATION OF VERY LOW HUMIDITY LEVELS AND STRONG GUSTY SOUTHWEST WINDS TO AROUND 40 MPH WILL RESULT IN HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING HAS BEEN ISSUED FOR WHITE PINE...NORTHERN NYE AND SOUTHERN LANDER AND EUREKA COUNTIES SOUTH OF HIGHWAY 50. THE RED FLAG WARNING IS IN EFFECT UNTIL 10 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG UPPER LEVEL TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE REGION FRIDAY AFTERNOON AND EVENING. IN ADVANCE OF THIS SYSTEM...STRONG GUSTY SOUTHWEST WINDS TO 40 MPH CAN EXPECTED AGAIN FRIDAY AFTERNOON INTO EARLY FRIDAY EVENING. SLIGHTLY COOLER AND VERY DRY AIR WILL BE IN PLACE OVER THE HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NVZ030>034-036-021630- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- 925 AM PDT THU JUL 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A STRONG UPPER LEVEL TROUGH AND ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE REGION FRIDAY AFTERNOON AND EVENING. IN ADVANCE OF THIS SYSTEM...A FEW SHOWERS CAN BE EXPECTED IN NORTHERN HUMBOLDT AND ELKO COUNTIES ALONG THE IDAHO BORDER...OTHERWISE STRONG GUSTY SOUTHWEST WINDS UP TO 30 MPH CAN BE EXPECTED FRIDAY AFTERNOON INTO EARLY FRIDAY EVENING. COOLER AND VERY DRY AIR WILL BE IN PLACE OVER THE HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FITZSIMMONS
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 8:36 AM PDT | Red Flag Warning | LKN | 12 hr |
Nearby
Red Flag Warnings in Nevada, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.